# SDR P5CA9800743

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Engine: Pwa JT9D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank Cap
- Part number: 0979004001
- Condition: Missing
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE OIL CAP MISSING.  INSPECTED ENG FOR CAP.  DRAINED OIL AND SERVICED.  INSTALLED NEW CAP, OPS AND LEAK CHECK OK IAW MM 79-11-00.
